I have type 2 diabetes which is controlled with medication. my problem is, i have developed a rash under my foreskin that has persisted for more than 4 months. it causes the foreskin to shrink around the head of my penis and a rash appears under the foreskin and on the head of the penis. it itches terribly and when i pull the skin back to clean; the foreskin splits to the point of bleeding. my physician prescribed Diflucan( which worked years ago) but no longer has any effect. i have tried monistat 1 thinking it might be a yeast infection, but has little effect! likewise, i have tried a triple antibiotic and no effect. i have heard that the diabetes may be the cause of the infection. i don't want to go through circumsion, but it seems like my only option. any ideas of what this might be?
This is a condition called balanitis.Balanitis is inflammation of the glans penis. Lack of aeration and irritation because of smegma and discharge surrounding the glans penis causes inflammation and edema.More common in uncircumcised males.
It is usually caused by poor hygiene in uncircumcised men. The inflammation can be due to infection, harsh soaps, or failure to properly rinse soap off while bathing.
One common organism associated with balanitis is a yeast known as Candida albicans. Balanitis may occur because of excessive growth of Candida, due to moisture and warmth under the foreskin.
It can be treated by applying Miconazole, an anti-fungal medication.Most cases of balanitis can be controlled with medicated creams and good hygiene.
Inflammation has many possible causes, including irritation by environmental substances, physical trauma, and infection by a wide variety of pathogens, including bacteria, virus, or fungus—each of which require a particular treatment.
Retract the foreskin daily and soak in warm water to clean penis and foreskin. Apply bacitracin (not Neosporin) for pediatric patients if bacterial infection is suspected.
Apply topical clotrimazole for adult men with probable candidal balanitis.
If the symptoms persist, you would need to consult your doctor.
I have had a tingling burning sensation on my penis now for nearly 10 weeks, no discharge or pain with urination, i have been tested for common stds all negative, but this is now getting me down and feel anxiety big time!
I have had no other symptom other than lack of appetite but im putting that down to anxiety, my pee is very yellow and im going a lot, no matter how much water i drink its still very yellow with a slight odur, I have stopped drinking soda's,and alcohol along with juice until I know what this is, I am awaiting tests for diabetes etc...which I get back tuesday but I feel that they are going to show nothing, so my anxiety will be even higher I just want this to go so I can live a normal life again :o(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.